# SDR IPXA2025060373567

- Difficulty date: May 14, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 115U32106
- Condition: Cracked
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AILERON, INBOARD RIB, UPPER AFT END CHORD FOUND CRACK, WBL 445.  PERFORM EO-94013-REQ1 REV.1 AND EI NO.F2025A53M-936 REV.1.
